Results 1 to 2 of 2
Like Tree3Likes
  • 2 Post By Angel-78
  • 1 Post By Catrina
Suboxone to Vivitrol
  1. #1
    Angel-78 is offline New Member
    Join Date
    Oct 2017
    Posts
    1

    Default Suboxone to Vivitrol

    My husband decided to get off of Suboxone and get a Vivitrol shot. He tapered off the subs down to like 2mg every other day for a month. He had the Vivitrol shot done yesterday and now he’s sick. He can’t sleep. He feels nauseous all the time. He’s been off the suboxone since Thursday. The doctor gave him something for nausea today but that’s it. Any tips on this struggle? Thanks!
    Catrina and Beefaroni7272 like this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,518

    Default

    Quote Originally Posted by Angel-78 View Post
    My husband decided to get off of Suboxone and get a Vivitrol shot. He tapered off the subs down to like 2mg every other day for a month. He had the Vivitrol shot done yesterday and now he’s sick. He can’t sleep. He feels nauseous all the time. He’s been off the suboxone since Thursday. The doctor gave him something for nausea today but that’s it. Any tips on this struggle? Thanks!
    Oh boy. That was way too much sub to just stop. That, I'm sure, is the reason why he's sick and unfortunately now that he took the Vivitrol there's not much he's going to be able to do about it except to try and treat some of the symptoms. I'm afraid that he's probably going to be sick for a while. It's not dangerous but it's not fun either.

    Is whatever the doctor gave him for nausea helping? Look, up The Thomas Recipe. It contains a list of vitamins and supplements that help some people with some of the symptoms. It was intended for those who are quitting regular opiates cold turkey but others use those items during their sub taper and keep taking them after they've stopped. Don't let him take the benzos that are suggested there. That's just another addictive substance that is even harder to deal with than what he's dealing with now. I'm sure he's probably achy and has other symptoms that are typical of withdrawal. Can you tell us what other symptoms he has and how bad they are? Maybe we can suggest something. In the meantime, be sure that he's drinking tons and tons of water or Gatorade. As much as he can possible drink. Avoid caffeine.

    I'll try and watch for you and others will be by to give you some advice too.

    Peace,

    Cat
    Beefaroni7272 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22